BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Novel Lyapunov-type inequalities for sequential fractional boundary value problems

Participants in the publication
Rui A. C. Ferreira (Author)
Dep. Matemática
GFMUL - Grupo de Física-Matemática da Universidade de Lisboa

Date of Publication
2017-10-30

Where published
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas

Publication Identifiers
ISSN - 1578-7303

Publisher
Springer Science and Business Media LLC

Volume
113
Number
1

Number of pages
8
Starting page
171
Last page
179

Document Identifiers
DOI - https://doi.org/10.1007/s13398-017-0462-z
URL - http://dx.doi.org/10.1007/s13398-017-0462-z

Rankings
Web Of Science 1.406 (2019) - Q1 - MATHEMATICS - SCIE


Export

APA
Rui A. C. Ferreira, (2017). Novel Lyapunov-type inequalities for sequential fractional boundary value problems. Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, 113, 171-179. ISSN 1578-7303. eISSN . http://dx.doi.org/10.1007/s13398-017-0462-z

IEEE
Rui A. C. Ferreira, "Novel Lyapunov-type inequalities for sequential fractional boundary value problems" in Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, vol. 113, pp. 171-179, 2017. 10.1007/s13398-017-0462-z

BIBTEX
@article{44254, author = {Rui A. C. Ferreira}, title = {Novel Lyapunov-type inequalities for sequential fractional boundary value problems}, journal = {Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas}, year = 2017, pages = {171-179}, volume = 113 }